# SDR DALA2017042703441

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 42,294 hours, 29,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK,  FOUND THE EXIT LIGHTS OVER SEAT 20 OUT.  REPLACED THE EMERGENCY LIGHTS BATTERY POWER SUPPLY IAW AMM 33-51. LIGHTS CHECKED GOOD AT THIS TIME.
